# SDR UIEA2021030200448

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,676 hours, 20,714 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB RADAR ANT FAULT OCCURED APROX 30 MIN IN CRUISE. ANT FAULT WENT AWAY BOTH SYS L & R.( PER FIM 34-43 F/T 805 NO FAULTS NOTED SYS OK. OPENED RADOME PER AMM 53-12-01 AND FOUND CONNECTOR D491 FLOODED WITH WATER. PER SWPM 20-63-00 DISASSEMBLED CONNECTOR AND THOROUGHLY CLEAND AND DRIED. REASSEMBLED AND APPLIED F4 TAPE AS NECESSARY. PERF OPS TEST PER AMM 34-43-00 ALL OPS NORMAL AT THIS TIME.
